Treatment of PD-1 Inhibitor-Associated Toxic Epidermal Necrolysis: A Case Report and Brief Review.
Аннотация
BACKGROUND
Sintilimab is a fully human monoclonal antibody targeting PD-1, which has been considered well tolerated among patients and widely applied in malignancies.
CASE PRESENTATION: We present a case report of a patient with gallbladder carcinoma treated with sintilimab who developed toxic epidermal necrolysis (TEN). A 72-year-old female presented with fever and maculopapular rash after receiving one dose of sintilimab for metastatic gallbladder carcinoma. Widespread maculopapular rashes with progressive skin detachment occurred within one week. Early skin biopsy of the patient showed apoptotic keratinocytes along with interface dermatitis. She was initially treated with escalating methylprednisolone (from 0.8 to 1.6 mg/kg/d) and subsequently in the combination of intravenous immunoglobulin. Her skin lesions significantly improved, and satisfying re-epithelialization was achieved after 43 days of hospitalization.
CONCLUSION
Because of the high mortality of grade four immune related adverse event (irAE) on skin, we recommend early monitoring and recognition of symptoms. During management, high-dose glucocorticoids with combined intravenous immune globulin and supportive care may be helpful.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.